# SDR SWIA201541453

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 32,735 hours, 27,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS CABIN EMERGENCY LIGHTS ARE INOPERATIVE.  R & R BATTERY PACK NR 2 IAW AMM.  OPS CHECKED GOOD AT THIS TIME. PN ON AD-2013-1A, SN ON 84021; PN OFF AD-2013-1A, SN OFF 72083.
